Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 581383, 15 pages
http://dx.doi.org/10.1155/2009/581383
Research Article

Stochastic Differential Equation-Based Flexible Software Reliability Growth Model

1Department of Operational Research, University of Delhi, Delhi 110007, India
2S.S. College of Business Studies, University of Delhi, Delhi 110095, India
3Department of Social Management Engineering, Graduate School of Engineering, Tottori University, 4-101, Minnami, Koyama, Tottori 680-8552, Japan
4Department of Industrial and System Engineering, University of Pretoria, Pretoria 0002, South Africa

Received 28 November 2008; Accepted 14 April 2009

Academic Editor: Sergio Preidikman

Copyright © 2009 P. K. Kapur et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. K. Kapur, Sameer Anand, Shigeru Yamada, and Venkata S. S. Yadavalli, “Stochastic Differential Equation-Based Flexible Software Reliability Growth Model,” Mathematical Problems in Engineering, vol. 2009, Article ID 581383, 15 pages, 2009. https://doi.org/10.1155/2009/581383.